Previous |  Up |  Next

Article

Title: Non-commutative interpolation of Sobolev-Besov and Lebesgue spaces with weights (English)
Author: Schmeisser, Jutta
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 31
Issue: 3
Year: 1981
Pages: 341-367
Summary lang: Russian
.
Category: math
.
MSC: 46E35
MSC: 46M35
idZBL: Zbl 0466.46060
idMR: MR626911
.
Date available: 2008-06-09T14:44:31Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/101752
.
Reference: [1] A. Favini: Sulla interpolazione di certi spazi di Sobolev con peso.Rend. Sem. Mat. Univ. Padova, Vol. 50 (1973). MR 0355576
Reference: [2] J. E. Gilbert: Interpolation between weighted $L_p$-spaces.Arkiv. for Mat. 10 (1972) 235-249. Zbl 0264.46027, MR 0324393, 10.1007/BF02384812
Reference: [3] P. Grisvard: Commutativité de deux foncteurs d'interpolation et applications.Journ. Math. Pures et Appl. 45 (1966) 143-290. Zbl 0187.05803, MR 0221309
Reference: [4] P. Grisvard: Interpolation non commutative.Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. 52 (1972) 11-15. Zbl 0247.46053, MR 0358337
Reference: [5] P. Grisvard: Caracterisation de Quelques Espaces d'Interpolation.Arch. Rat. Mech. Analysis 25, 40-63 (1967). Zbl 0187.05901, MR 0213864, 10.1007/BF00281421
Reference: [6] P. Grisvard: Équations opérationelles abstraites et problèmes aux limites dans des domaines non réguliers.Actes, Congrès Intern. Math. 1970, t. 2, (1971), 731 - 736. MR 0508651
Reference: [7] H. Komatsu: Fractional powers of operators, VI. Interpolation of nonnegative operators and imbedding theorem.Journ. Fac. Sci. Univ. Tokyo, Sec. I. A, Mathem. 19 (1972), 1-63. MR 0318964
Reference: [8] J.-L. Lions: Un Theorem de traces, applications.C.R. Acad. Sci. Paris 249, 2259-2261 (1959). MR 0114112
Reference: [9] T. Muramatu: Products of fractional powers of operators.Journ. Sci. Univ. Tokyo, Sec. I. A, Mathem. 17 (1970), 581-590. Zbl 0214.12001, MR 0285931
Reference: [10] J. Peetre: Über den Durchschnitt von Interpolationsräumen.Arch. d. Math. 25, 511 - 513 (1974). Zbl 0293.46025, MR 0383103, 10.1007/BF01238718
Reference: [11] J. Peetre: A new approach in interpolation spaces.Studia Math. 34 (1970) 23 - 40. Zbl 0188.43602, MR 0264390
Reference: [12] J. Peetre: A theory of interpolation of normed spaces.Notes Universidade de Brasilia 1963 [Notas de matematica 39 (1968)]. MR 0243340
Reference: [13] H. Triebel: Singulare elliptische Differentialgleichungen und Interpolationssätze für Sobolev-Slobodeckij-Räume mit Gewichtsfunktionen.Arch. Rat. Mech. Analysis 32 (1969) 113-134. MR 0238072, 10.1007/BF00247677
Reference: [14] H. Triebel: Allgemeine LEGENDRESCHE Differentialoperatoren.Ann. Scuola Norm. Sup. Pisa 24 (1970), 1-35. Zbl 0195.42701, MR 0275231
Reference: [15] H. Triebel: Eine Bemerkung zur nichtkommutativen Interpolation.Math. Nachr. 69 (1975), 57-60. MR 0390797, 10.1002/mana.19750690105
Reference: [16] H. Triebel: Interpolation theory, function spaces, dififerential operators.VEB Deutscher Verl. Wissenschaften Berlin. MR 0500580
.

Files

Files Size Format View
CzechMathJ_31-1981-3_2.pdf 2.378Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo